Complements to solvable hall subgroups

Research output: Contribution to journalArticle

Abstract

A Hall subgroup H of a finite group G is a subgroup whose order is relatively prime to its index. We show that if H is solvable and if the way prime power elements of H are conjugate in G is restricted, then G has a quotient isomorphic to H. Suppose H is a Hall subgroup of G.

Original languageEnglish (US)
Pages (from-to)241-243
Number of pages3
JournalProceedings of the American Mathematical Society
Volume27
Issue number2
DOIs
StatePublished - Jan 1 1971

Fingerprint

Hall Subgroup
Complement
Relatively prime
Quotient
Finite Group
Isomorphic
Subgroup

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Mathematics(all)

Cite this

@article{7d0dceb737174d8fb91c3756d976fc20,
title = "Complements to solvable hall subgroups",
abstract = "A Hall subgroup H of a finite group G is a subgroup whose order is relatively prime to its index. We show that if H is solvable and if the way prime power elements of H are conjugate in G is restricted, then G has a quotient isomorphic to H. Suppose H is a Hall subgroup of G.",
author = "Robert Gilman",
year = "1971",
month = "1",
day = "1",
doi = "https://doi.org/10.1090/S0002-9939-1971-0269742-7",
language = "English (US)",
volume = "27",
pages = "241--243",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

Complements to solvable hall subgroups. / Gilman, Robert.

In: Proceedings of the American Mathematical Society, Vol. 27, No. 2, 01.01.1971, p. 241-243.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Complements to solvable hall subgroups

AU - Gilman, Robert

PY - 1971/1/1

Y1 - 1971/1/1

N2 - A Hall subgroup H of a finite group G is a subgroup whose order is relatively prime to its index. We show that if H is solvable and if the way prime power elements of H are conjugate in G is restricted, then G has a quotient isomorphic to H. Suppose H is a Hall subgroup of G.

AB - A Hall subgroup H of a finite group G is a subgroup whose order is relatively prime to its index. We show that if H is solvable and if the way prime power elements of H are conjugate in G is restricted, then G has a quotient isomorphic to H. Suppose H is a Hall subgroup of G.

UR - http://www.scopus.com/inward/record.url?scp=84968513270&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968513270&partnerID=8YFLogxK

U2 - https://doi.org/10.1090/S0002-9939-1971-0269742-7

DO - https://doi.org/10.1090/S0002-9939-1971-0269742-7

M3 - Article

VL - 27

SP - 241

EP - 243

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -